# SDR SWAA2021111542632

- Difficulty date: November 10, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OWE CUTOUT FWD SIDE; AND RH OWE CUTOUT AFT SIDE; EMERGENCY ESCAPE LIGHTS ON SIDEWALL PANELS HAVE INOP BULBS ; / [01] REPLAMPED LH OWE CUTOUT FWD SIDE; AND RH OWE AFT SIDE; EMERGENCY ESCAPE LIGHTS ON SIDEWALL PANELS PER AMM 33-51-14-960-801. OPS CHECK GOOD.; [02] VERIFIED CORRECTIVE ACTION 1
